# SDR SWIA202054952

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT APPROXIMATELY LBL 9 FS 375-FS 485 CORRODED, MARKED.  C-CHECK RO 12/28/2020.  EVALUATED SEAT TRACK AT LBL 9 FS 375.00 TO FS 485.00.  FOUND TO BE OUT OF ALLOWABLE LIMITS, REF CRJ-700 SRM.  INSTALLED NEW SEAT TRACK, PN: SH670-32249-1, AT LBL 9 FS 375.00 TO FS 485.00 WITH 54 EA SCREWS, REF CRJ-700 AMM.  TUC 6037 CAL DUE 31 JAN 21.
